MathSciNet Relay Station
MathSciNet bibliographic data
MR2238924 (2007c:42017) 42B08 (43A50)
Colzani, Leonardo Fourier expansions of functions with bounded variation of several variables. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5501–5521 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement